Table of Contents
ISRN Mathematical Analysis
Volume 2014 (2014), Article ID 461965, 7 pages
http://dx.doi.org/10.1155/2014/461965
Research Article

Existence of Nontrivial Solutions of p-Laplacian Equation with Sign-Changing Weight Functions

Département de Mathématiques, Faculté des Sciences de Tunis, Campus Universitaire, 2092 Tunis, Tunisia

Received 30 September 2013; Accepted 9 December 2013; Published 12 February 2014

Academic Editors: E. Colorado, L. Gasinski, and D. D. Hai

Copyright © 2014 Ghanmi Abdeljabbar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper shows the existence and multiplicity of nontrivial solutions of the p-Laplacian problem for with zero Dirichlet boundary conditions, where is a bounded open set in , if , if ), , is a smooth function which may change sign in , and . The method is based on Nehari results on three submanifolds of the space .